MAUDE Adverse Event Report: SURESHOT HUMERAL DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

SURESHOT HUMERAL DRILL GUIDE PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 71691152
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a new humeral sureshot guide was used in the middle of the procedure, and when it was connected to the monitor, it did not recognize the guide; we realized that the guide was damaged and specialist had to perform the nail distal blocks with freehand and the help of an intensifier.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
SURESHOT HUMERAL DRILL GUIDE PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
MDR Report Key7713186
Report Number1020279-2018-01371
Device Sequence Number1452597
Product Code OLO
UDI-Device Identifier00885556195284
UDI-Public00885556195284
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71691152
Device Lot Number18BK00004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date01/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;